Steroids Forum

Anabolic Steroids and Bodybuilding Online Board


Help!!! Tired!!!

Share
avatar
evilbroderick

Posts : 11
Karma : 19
Join date : 2016-03-21

Help!!! Tired!!!

Post by evilbroderick on Wed Apr 06, 2016 7:36 am

i am into the 4th week of my test e cycle. i ran t-bol for the first 3 weeks. i am using adex ed to eod at .5mg. this week i have been really really tired. it seems to be getting worse. i slept last night, i took a nap today, i feel like going back to sleep right now. my last 2 workouts have sucked because i am so so so tired. wtf!!!??? also, my sex drive took a nose dive. the first 3 week i was so horny and feeling good. now i feel like shit with no sex drive at all. i took some cialis last night and pounded away at my girlfriend and i could not even shoot a load!!!! what is going on??? i have some hcg, adex, and nolva on hand. what should i do???? if this goes on i am going to have to just stop and pct. help!!
avatar
69ECLIPSE
Moderator
Moderator

Posts : 116
Karma : 120
Join date : 2016-01-14
Age : 46
Location : neverland

Re: Help!!! Tired!!!

Post by 69ECLIPSE on Wed Apr 06, 2016 8:15 am

its possible your overtraining bro these are all symptoms.try to get some b-12 injectable or take epedrine this will help you


_________________
"TONIGHT WE DINE IN HELL"
avatar
evilbroderick

Posts : 11
Karma : 19
Join date : 2016-03-21

Re: Help!!! Tired!!!

Post by evilbroderick on Wed Apr 06, 2016 9:16 am

thanks

bump for anyone else
avatar
w000dy
VIP
VIP

Posts : 60
Karma : 62
Join date : 2016-01-12
Age : 31
Location : Tennessee

Re: Help!!! Tired!!!

Post by w000dy on Wed Apr 06, 2016 10:10 am

More than likely you are being shutdown because of the Tbol the Test may not have kicked in quite yet. It also could just be in your head bro. I would run some Proiviron or Cabasar if I were you.


_________________
Because we do not know when we will die, we get to think of life as an inexhaustible well, and yet everything happens only a certain number of times ... How many more times will you remember a certain afternoon of your childhood ... that is so deeply a part of your being that you can't even conceive of your life without it? Perhaps 4 or 5 times more. Perhaps not even. How many more times will you watch the full moon rise? Perhaps 20. And yet it all seems limitless.
-Brandon Lee-
avatar
TANK828

Posts : 37
Karma : 37
Join date : 2016-02-17
Location : NEW YORK

Re: Help!!! Tired!!!

Post by TANK828 on Wed Apr 06, 2016 10:41 am

Your Diet Could Be The Problem Are You Eating PROPERLY Are Drinking Enough Fluids


_________________
A TIGHTLY CLOSED HAND DOES NOT GIVE ANYTHING ! BUT IT CANNOT RECIEVE . GIVE FREELY RECIEVE ABUNDANTLY THIS APPLIES TO AN OPEN MIND AS WELL ! ! !( FUTURE TITANS)
avatar
Visions
VIP
VIP

Posts : 194
Karma : 202
Join date : 2016-01-21
Location : Castle

Re: Help!!! Tired!!!

Post by Visions on Wed Apr 06, 2016 11:39 am

Do you feel nervous or is your Blood Pressure up?... How well are you sleeping?... Sleep is very important... the body needs the extra rest... Take 2 tylenol Pm and sleep 10-12hrs at least once a week...


_________________
Wanting to avoid negative sides?

Thinking of Testosterone Replacement Therapy, called TRT? ...

You've come to the right place for that type of questions...
avatar
Iron_man

Posts : 4
Karma : 6
Join date : 2016-02-18

Re: Help!!! Tired!!!

Post by Iron_man on Wed Apr 06, 2016 12:33 pm

Hey Evil,
I hope everthing works out for you. I'm ready to start the same cycle next week, so I am concerned about your results with much interest. Pls keep posting your progress as it goes & your opinion of what the cause was & what you do to coorect it (if anything).

Again, hope it gets better soon.
IM
avatar
El Hefe
Admin

Posts : 125
Karma : 127
Join date : 2016-01-16

Re: Help!!! Tired!!!

Post by El Hefe on Wed Apr 06, 2016 1:06 pm

the test-E Will be kicking in within a weeks or so, the more you worry the more ti will effect you. These are the obsticials that we all deal with from time to time when using steroids.


_________________
I DO NOT HAVE ANYTHING TO DO WITH THE PURCHASE, SALE OR SHIPMENT OF ILLEGAL PRODUCTS, SO PLEASE DO NOT ASK OR ASSUME THAT I DO.

Sponsored content

Re: Help!!! Tired!!!

Post by Sponsored content


    Current date/time is Mon Jun 26, 2017 1:56 pm